Question: What is wrong with my body?
had sex on the 29th of june, took plan B the next day, had my normal heavy period around two weeks later, a month after that i took a pregnancy test which came out as negative and i was on my period at the time. however the past couple of months the pulse in my stomach seems to have rises closer to top of my stomach and it’s clearly visible, only gained one pound in six months but have felt constantly drained and just not well. my heartbeat has also become rather irregular and some times a lot stronger than normal. bloating has also become a big problem for me and have had horrid mood swings. around 3 weeks ago i had a depo shot and my period that was due after that hasn’t arrived and i am ten days late. what is wrong with my body?
such symptoms do occur when you tend to take contraceptive medicines. such medicines are made up of hormones, and their intake causes sever hormonal changes in our body that causes mood swings and other symptoms. i suggest you should get another pregnancy test now if you have been sexually active. if the abdominal complaints are more, u can get a usg scan of abdomen done. thanks